# SDR 2008UALA01631

- Difficulty date: March 23, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 35,214 hours, 13,569 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: No Test
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3SV EEL LIGHT FAP TEST FAILED EPSU EXT LOAD FWD L.   CAUSE, ELECTRICAL SHORT IN SLIDE NR 1 LT MED SLIDE.  REPLACED SLIDE NR 1 LT MED.  OPS CHECKED NORMALLY.
